Should my muscles get sore and tiered faster now that I am on warfarin?

Question is Closed Report Mark as Favorite

Answers (1)

15 Dec 2010

Joint, muscle or other pain could be serious side effects of warfarin. Please see your doctor and have everything checked to be sure.

http://www.drugs.com/sfx/warfarin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can 500mgcalcium+D cause muscle soreness in legs?

the muscles in my upper thighs get sore when I walk,can this supplement be causing thi?

1 answer 26 Sep 2009

Can I use my Lidoderm 5% Patch on sore muscles in/on my arms, neck, shoulders?

When I say "sore", I mean to say painful muscles.

2 answers 19 Oct 2009

After sleeping all nite Why do I wake with stiff, sore, aching muscles in my lower back?

I am 57 year old male 5' 7" 235 lbs.We sleep on a superb quality mattress. Also when the above symptoms occur I also get cramps in my ...

3 answers 31 Dec 2012

Does Carisoprodol contain acetaminophen and will it harm a patient with liver disease?

My brother is in stage 4 liver failure he has a drain tube in his chest to drain fluid from his lungs And the muscles are sore in his back from ...

1 answer 2 May 2013

I just started Imuran 50mg a day, joints and muscles sore, anyone else had this?

I also take Cimzia injections. I am on day 3 of Imuran and my... joints and muscles hurt pretty bad. Has anyone experienced this with Imuran?

1 answer 15 Sep 2013